# SDR SIMA2020073026003

- Difficulty date: July 26, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N279MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000788
- Aircraft time: 3,134 hours, 1,966 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Condition: Malfunctioned
- Location: Mau 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MULTI FLT CNTRL FAIL ON DESCENT. EMERGENCY DECLARED. LANDED SAFELY.  FOUND FAULT CODE 45452147 CMC.  R & R NIC PROC 5 (MAU 3 NIC PROC1) IAW AMM 31-41-02DATA LOAD OK IAW AMM 45-45-00.   OPS CHECKED GOOD
